# SDR DALA2019100985790

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 78,560 hours, 13,790 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Sparks
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV 4L FLT ATTEND OBSERVED SPARK FROM ELEC OUTLET.LAV SECURED. COULD NOT DUPLICATE.R/R PLUG AS PRECAUTION PER B767-400 AMM 25- 29.OPS CK GOOD.OK FOR SERVICE. (LP6555724)
